Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What to do for stomach pain?

Hello, and thank you. I have had depression etc for 10 years. I do not feel those symptoms nearly as bad due to medication, however I continue to have severe stomach pain that keeps me from functioning. My doc said it has to do with PTS. I am taking prazosin mirtazapine clonazepam pristique cimetidine and dicetel, for years, done x ray ultra sound found nothing. None of these meds do nothing for my stomach. Recently I sustainded a injury and found that some pain medication they gave me helped greatly. I told my Doctor and she dismissed me on it . PLease help confused in pain
Mon, 14 Nov 2016
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Lab Tests
General Surgeon 's  Response
Hi and welcome to Healthcaremagic. Thank you for your query. I am Dr. Rommstein, I understand your concerns and I will try to help you as much as I can.
Your symptoms are nonspecific, but these may be suggestive of gastritis, GERD or hiatal hernia so you should do gastroscopy to evaluate it more accurately. This is caused by irritation of stomach mucosa by certain food or medications, stress and smoking. It should be treated by changing lifestyle habits first and in severe cases medications or surgery may be required. You need to avoid fried food, carbonated drinks, coffee, alcohol and spicy food. You should eat more milk products, vegetables and boiled food. Also, certain antiacid medications may be required by diagnosis should be established first.
I hope I have answered you query. If you have any further questions you can contact us in every time.
Kindly regards. Wish you a good health.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello good morning. my girl friend is having serious stomach pain from this morning until now (4.21am). to add to this she is having diarroea. Her...

Recent questions on  Mirtazapine

doctor1 MD

I have been put on mirtazapine in the last 3 weeks. Last week I ve experienced hard ,painful and bleeding stool movements. I had been treated for...

doctor1 MD

Hi I have recently started taking Mirtazapine for clinical depression and i have noticed that after just over 2 weeks of taking 15mg a day that i...

doctor1 MD

Had large lipoma removed from right axilla on June 15. Now post op almost a month along pain in my joints has returned. Doctor has me on remeron...

doctor1 MD

DEAR DR. SAMUEL N.GRIEF HOW ARE U I HOPE UR OK. I REGREAT TO INFORM YOU THAT I AM A PARKINSON’S PATIENT.SINCE 8 YEARS I HAD BEEN CONSULTED...

doctor1 MD

my wife is struggling with weight loss , loss of mobility, anxiety, depression, and severe leg tremors. she has been to Shands Hospital and Mayo...

doctor1 MD

My mother-in-law was on trazodone prior to having a stroke . She seems to need an antidepressant and I am wondering if trazodone is a proper...

doctor1 MD

My right leg has been numb from the knee and below for 3 weeks now since the last 5 days it is swollen, numb, itching and painful.